# SDR SWAA2022021413347

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE WET AREA: CORROSION AROUND FASTENER HOLE. LOCATED AT FLOOR BEAM STA 986.5 RBL 44 MARKED / ACCOMPLISHED REPAIR PER SRM. 53-70-51-2R-4 ALTERNATIVE 1. SEE INDIVIDUAL SIGNOFFS FOR WORK ACCOMPLISHED
